Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
131 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

Performed abortion using medicines. Will there be any problem of not having a raspa?

hi i have a concern about my freind , she undergo abortion by taking and inserting medicines , after six months she still didn't go to doctor to have a raspa , is there any causes that can affect her or her health of not having a raspa ?

many thanks .
Thu, 27 Feb 2014
Report Abuse
Question is related to
Medical Procedures
OBGYN 's  Response
Hello
Thanks for writing to us with your health concern.
I hope the pregnancy had been thoroughly confirmed by your doctor.
Medical abortion pills work within a narrow time frame, so it has to be very accurately dated too.
It is never advisable to take medications on your own, as lethal side effects might follow.
She should have got the pregnancy confirmed by a doctor, and then have it accurately dated.
ALso, the correct order and schedule of drugs should have been taken, else
Surgical abortion would be recommended if necessary.
It is imperative to have a follow up visit after 15 days to confirm that the abortion was indeed complete.
Otherwise there can be complications such as severe bleeding, infection, retained products of conception, need for surgical abortion, undiagnosed ectopic pregnancy etc.
Please follow the steps as delineated by your gynecologist.
You should know that these pills fail in 4 % of cases, so go ahead knowing those statistics.
Also, you would experience severe cramping pain with bleeding with clots, and expulsion of a fleshy mass, within 48 hours of taking those pills.
They are relatively safe if taken under medical guidance.
If not followed up, longterm complications like chronic pelvic pain, infection or sterility can result.
All the best
Take care.
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

hi actualy i use to get my period at 27th day of every month but this month lost my period my last periodi was on 26 july( am married) i didnt...

Recent questions on  Abortion

doctor1 MD

I am female 34 yr. i have light red round patches on body. i contacted skin doctor, he advised allergic medicine but no benefit, one month ago i...

doctor1 MD

I had a medical abortion two weeks ago. A week after the abortion, my USG report showed an endometrium thickness of 13.3mm with internal...

doctor1 MD

Hi I m 40 years old I have a 10 years son.and I had a miscarriage 6 years ago. My first day of last menstrual period was in Feb 16 and average...

doctor1 MD

This is regarding Gynochology problem ......... Last time I tool Clone 50 and Duphaston as prescribed by my doctor.. I want to know whether this...

doctor1 MD

I had my surgical abortion on may then i got 2 proper periods on time but the third period is 9 days late please help,i hv done the hcg test came...

doctor1 MD

I am 45 days pregnant and i already have 1 child who is 2 years old. Myself amd my husband have not planned for the second child so we want to...

doctor1 MD

Best brand for copper t wen multiload goes for a failure ???